# SDR VTZA97199

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/DAY - FLT 6290 - DURING CLIMB AT 1815 HRS ON 3-29-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO NR 2 DADC FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED NR 2 DADC; OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
